# SDR IPXA2019111348980

- Difficulty date: November 4, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: NYB675414
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRIGHT UNDER WING CANTED PANEL CAP IS CRACKED AT STA. X=1236.8 AND Z=-100.REPAIRED CRACKED RIGHT UNDER WING CANTED PANEL CAP AT STA. X=1236.8 AND Z=-100 IAW UPS EO MD11-5310-74544-A. (MAJOR)
